Alert archive / Kentucky / Flash Flood Warnings in 2012
Flash Flood Warning 24, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 18, 2012, 5:05 PM EDT for Campbell County, Kenton County, Pendleton County, Kentucky; Clermont County, Ohio. It was in force for 105 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2012, 5:05 PM EDT (21:05 UTC)
- Expired
- Jul 18, 2012, 6:50 PM EDT
- In force
- 105 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Campbell County, KY, Kenton County, KY, Pendleton County, KY, Clermont County, OH
The radar
The Cincinnati radar (KILN), 78 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 5:58 PM EDT | HEAVY RAIN 2.25 | 2 Wnw Covington, KY | NEAR I-75 EXIT 188 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2497 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
533
WGUS51 KILN 182105
FFWILN
KYC037-117-191-OHC025-182300-
/O.NEW.KILN.FF.W.0024.120718T2105Z-120718T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
505 PM EDT WED JUL 18 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CAMPBELL COUNTY IN NORTHERN KENTUCKY...
KENTON COUNTY IN NORTHERN KENTUCKY...
NORTHEASTERN PENDLETON COUNTY IN NORTHERN KENTUCKY...
WESTERN CLERMONT COUNTY IN SOUTHWEST OHIO...
* UNTIL 700 PM EDT.
* AT 501 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAINFALL ACROSS THE WARNED AREA. GAUGES ARE MEASURING OVER
AN INCH OF RAIN IN LESS THAN 15 MINUTES.
* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER
TWO TO THREE INCHES POSSIBLE THROUGH 700 PM EDT. RUNOFF FROM
THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.
DO NOT ALLOW CHILDREN TO PLAY NEAR STORM DRAINS OR FLOODED CREEKS AND
STREAMS. THEY CAN EASILY BE SWEPT AWAY OR PULLED UNDER BY FAST MOVING
WATER.
&&
LAT...LON 3880 8460 3908 8460 3897 8420 3883 8423
3882 8424 3881 8423 3880 8423
$$2 follow-up statements
026
WGUS71 KILN 182231
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
631 PM EDT WED JUL 18 2012
KYC037-117-191-OHC025-182300-
/O.CON.KILN.FF.W.0024.000000T0000Z-120718T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENTON KY-PENDLETON KY-CAMPBELL KY-CLERMONT OH-
631 PM EDT WED JUL 18 2012
...FLASH FLOOD WARNING CONTINUES FOR WESTERN CLERMONT...CAMPBELL...
NORTHEASTERN PENDLETON AND KENTON COUNTIES UNTIL 700 PM EDT...
AT 628 PM EDT...EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING IN
THE WARNED AREA.
RADAR INDICATED THAT THE HEAVY RAINFALL HAS ENDED ACROSS THE AREA.
HOWEVER...RUNOFF FROM THE EARLIER EXCESSIVE RAIN MAY CAUSE FLASH
FLOODING TO CONTINUE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ALEXANDRIA...
CLARYVILLE...COLD SPRING...COVINGTON...CRESCENT SPRINGS...CRESTVIEW
HILLS...EDGEWOOD...ELSMERE...ERLANGER...FORT MITCHELL...FORT WRIGHT
AND HIGHLAND HEIGHTS.
IN ADDITION...FLOODING IS EXPECTED TO OCCUR IN...AA HIGHWAY AT US
ROUTE 27...ASPEN GROVE...ATWOOD...BANK LICK...BLAIRSVILLE...BRACHT...
CALIFORNIA AND CAMPBELL COUNTY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.
DO NOT ALLOW CHILDREN TO PLAY NEAR STORM DRAINS OR FLOODED CREEKS AND
STREAMS. THEY CAN EASILY BE SWEPT AWAY OR PULLED UNDER BY FAST MOVING
WATER.
&&
LAT...LON 3880 8460 3908 8460 3897 8420 3883 8423
3882 8424 3881 8423 3880 8423
$$825
WGUS71 KILN 182250
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
650 PM EDT WED JUL 18 2012
KYC037-117-191-OHC025-182300-
/O.CAN.KILN.FF.W.0024.000000T0000Z-120718T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENTON KY-PENDLETON KY-CAMPBELL KY-CLERMONT OH-
650 PM EDT WED JUL 18 2012
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WESTERN CLERMONT...
CAMPBELL...NORTHEASTERN PENDLETON AND KENTON COUNTIES HAS BEEN
CANCELLED...
STREAMS AND CREEKS IN THE WARNED AREA WILL CONTINUE TO RECEDE...AND
THERE IS NO LOGER A FLASH FLOOD THREAT. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3880 8460 3908 8460 3897 8420 3883 8423
3882 8424 3881 8423 3880 8423
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 4:02 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jul 18, 4:02 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
402 PM EDT WED JUL 18 2012
.SYNOPSIS...
A COLD FRONTAL BOUNDARY WILL DROP SLOWLY SOUTH ACROSS THE
FORECAST AREA THROUGH FRIDAY NIGHT. AN UPPER LEVEL DISTURBANCE
WILL MOVE SE THROUGH THE OHIO VALLEY FRIDAY. THE FRONT AND THE
UPPER LEVEL DISTURBANCE WILL PROVIDE A FOCUS FOR THUNDERSTORM
DEVELOPMENT AS IT INTERACTS WITH THE UNSTABLE AIRMASS IN PLACE
OVER THE REGION. DRIER AIR IS EXPECTED TO ARRIVE WITH HIGH
PRESSURE ON SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
CONVECTION CONTINUED TO DEVELOP MAINLY ALONG AND NW OF THE I-71
CORRIDOR THIS AFTERNOON AS A COLD FRONT SANK INTO THE FORECAST
AREA. KEPT POPS IN LIKELY CATEGORY OVER MUCH OF THE FORECAST AREA
THIS AFTERNOON AND DECREASED POPS TO CHANCE OVERNIGHT. SOME STORMS
HAVE BEEN SEVERE THIS AFTERNOON PRODUCING MAINLY DAMAGING WINDS
AND LARGE HAIL. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9
PM THIS EVENING. LOWS TONIGHT WILL AGAIN BE IN THE 70S.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
MORE THUNDERSTORM DEVELOPMENT WILL OCCUR ON THURSDAY AS THE FRONT
DROPS SLOWLY ACROSS THE REGION. THE THREAT FOR SEVERE
THUNDERSTORMS WILL CONTINUE ON THURSDAY WITH ABUNDANT MOISTURE AND
INSTABILITY STILL PRESENT ACROSS THE FORECAST AREA. COLD ADVECTION
AND CLOUDS WILL BRING SLIGHTLY COOLER TEMPERATURES. LOOKS LIKE IT
MAY BE BORDERLINE FOR A HEAT ADVISORY IN THE SW ONLY ON THURSDAY
AND DO NOT EXPECT TO ISSUE HEAT ADVISORY FOR ELSEWHERE. THE
OVERNIGHT SHIFT WILL NEED TO LOOK CLOSELY AT WHETHER A HEAT
ADVISORY WILL BE NEEDED. HIGHS THURSDAY WILL BE IN THE UPPER 80S
EXCEPT LOWER 90S SOUTH.
THE CHANCE OF THUNDERSTORMS WILL DECREASE FROM NORTH TO SOUTH THURSDAY
NIGHT AS THE FRONT SINKS FURTHER SOUTH IN THE FORECAST AREA.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
MODEL AGREEMENT FOR THE EXTENDED PERIOD IS FAIRLY GOOD...WITH
SMALL SPREADS IN GFS ENSEMBLE PLOTS EVEN THROUGH NEXT WEDNESDAY.
THE OVERALL PATTERN WILL BE THE CONTINUED DOMINANCE OF A CENTRAL
US RIDGE...WITH VARYING EFFECTS ON THE OHIO VALLEY.
A SHORTWAVE WILL BE MOVING SOUTHEAST THROUGH THE OHIO VALLEY AS
FRIDAY BEGINS...WITH THE MAJORITY OF PRECIPITATION FOCUSED IN THE
SOUTHEASTERN PORTION OF THE CWA. SURFACE HIGH PRESSURE WILL BUILD IN
THROUGH THE DAY BEHIND THE MID LEVEL SHORTWAVE...LEADING INTO DRY
CONDITIONS FOR SATURDAY AND SUNDAY. AT THE SAME TIME...THE RIDGE
WILL RE-ESTABLISH ITSELF...LEADING TO WARMING TEMPERATURES AND HIGHS
IN THE 90S AGAIN BY SUNDAY AND MONDAY.
BEYOND MONDAY...THE RIDGE WILL FLATTEN SLIGHTLY...ALLOWING THE CWA
TO ENTER A NORTHWEST FLOW REGIME WITH OCCASIONAL DISTURBANCES MOVING
FROM THE NORTHERN MISSISSIPPI VALLEY THROUGH THE MID-ATLANTIC
STATES. WHILE THESE FEATURES WILL ALMOST CERTAINLY BRING SOME
PERIODS OF CONVECTION TO THE REGION...THESE INDIVIDUAL DETAILS ARE
DIFFICULT TO PICK OUT CORRECTLY THIS FAR IN ADVANCE. SO...SLIGHT
CHANCE POPS WILL BE USED FOR TUESDAY AND WEDNESDAY...WITH JUST A
SLIGHT REDUCTION IN TEMPERATURES EACH DAY.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
QUICK AVIATION DISCUSSION WITH A WATCH OUT AND SOME CONVECTION
ALREADY GOING. UNSTABLE ATMOSPHERE ACROSS THE TAF REGION AHEAD OF
A CDFNT WILL PROMOTE SCT CONVECTION THROUGH THE AFTN. BEST
COVERAGE WILL BE ALONG THE I-70 CORRIDOR.
TSTMS SHOULD BECOME LESS NUMEROUS AFTER 02Z. REMOVED THE CHANCE OF
TSTM AFT 02Z...BUT THERE MIGHT BE A LINGERING TSTM OVERNIGHT.
FRONT WILL CONTINUE TO BE DRAPED ACROSS THE REGION INTO THU. THIS
WILL BE THE FOCUS FOR MORE CONVECTION ON THURSDAY. ADDED VCTS AFT
14-15Z ATTM.
OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH FRIDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ026-034-035-
042>046-051>056-060-062>065-070>074-078>082-088.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ061-
077.
KY...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...PARKER
NEAR TERM...PARKER
SHORT TERM...PARKER
LONG TERM...HATZOS
AVIATION...SITESHazardous weather outlook, Jul 18, 9:01 AM EDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 901 AM EDT WED JUL 18 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060-062>065-070>074-078>082-088-191315- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON-ROSS-HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- 901 AM EDT WED JUL 18 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THUNDERSTORMS ARE LIKELY TO DEVELOP TODAY. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED AGAIN ON THURSDAY. A FEW OF THE STORMS THURSDAY AFTERNOON AND EVENING MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. OHZ061-077-191315- MONTGOMERY-HAMILTON- 901 AM EDT WED JUL 18 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THUNDERSTORMS ARE LIKELY TO DEVELOP TODAY. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED AGAIN ON THURSDAY. A FEW OF THE STORMS THURSDAY AFTERNOON AND EVENING MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jul 18, 4:06 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
406 PM EDT WED JUL 18 2012
OHZ077-182030-
HAMILTON OH-
406 PM EDT WED JUL 18 2012
...A STRONG THUNDERSTORM WILL AFFECT EASTERN HAMILTON COUNTY THROUGH
430 PM EDT...
AT 405 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MONTGOMERY...MOVING SOUTH AT 20 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MONTGOMERY...BLUE
ASH...READING...NORWOOD...MARIEMONT...MADEIRA...DEER PARK AND
CINCINNATI.
ALSO...EVENDALE...LOCKLAND...DILLONVALE...ARLINGTON HEIGHTS...
KENWOOD...TURPIN HILLS...THE VILLAGE OF INDIAN HILLS AND ST. BERNARD
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3930 8441 3929 8429 3922 8432 3904 8437
3905 8442 3908 8444 3910 8443 3912 8445
3911 8454
HATZOSLocal storm report, Jul 18, 4:18 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
418 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL MADEIRA 39.18N 84.37W
07/18/2012 M1.25 INCH HAMILTON OH TRAINED SPOTTER
LARGER THAN QUARTER SIZE
&&
JOHNFLocal storm report, Jul 18, 4:24 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
424 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL HARRISON 39.25N 84.79W
07/18/2012 E0.75 INCH HAMILTON OH PUBLIC
&&
JDRLocal storm report, Jul 18, 4:32 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
432 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 1 SE LOVELAND 39.26N 84.26W
07/18/2012 E1.00 INCH CLERMONT OH AMATEUR RADIO
HAIL LASTED 15 MINUTES.
&&
JDRLocal storm report, Jul 18, 4:41 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
441 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 2 N AMELIA 39.05N 84.22W
07/18/2012 CLERMONT OH TRAINED SPOTTER
TREES AND LIMBS DOWN. ESTIMATED GUSTS UP TO 60MPH AT
TIMES.
0433 PM HEAVY RAIN 4 S MILFORD 39.12N 84.28W
07/18/2012 M1.20 INCH CLERMONT OH TRAINED SPOTTER
1.2 INCHES IN LESS THAN HALF AN HOUR, NORTH OF
I-275/SR-32 INTERCHANGE. ALSO PEA SIZE HAIL.
&&
SNYDERLocal storm report, Jul 18, 4:49 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
449 PM EDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND GST DENT 39.19N 84.66W
07/18/2012 M63 MPH HAMILTON OH TRAINED SPOTTER
&&
MJPThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:15 AM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason | 30 min |
| Jul 18, 10:34 AM EDT | Heat Advisory | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 8 hr |
| Jul 18, 4:17 PM EDT | Severe Thunderstorm Warning | ILN | Campbell, Kenton | 43 min |
| Jul 18, 4:20 PM EDT | Severe Thunderstorm Warning | ILN | Boone | 40 min |
| Jul 18, 4:33 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Gallatin, Kenton | 42 min |
| Jul 18, 4:48 PM EDT | Flash Flood Warning | ILN | Boone, Campbell, Kenton | 117 min |
| Jul 18, 4:48 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Campbell, Kenton, Pendleton | 42 min |
| Jul 18, 5:11 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Campbell, Grant, Kenton, Pendleton, Robertson | 49 min |
| Jul 18, 5:16 PM EDT | Special Weather Statement | ILN | Boone | 29 min |
| Jul 18, 5:33 PM EDT | Flash Flood Warning | ILN | Bracken, Pendleton, Robertson | 90 min |
| Jul 18, 5:40 PM EDT | Special Weather Statement | ILN | Gallatin, Grant, Owen | 35 min |
| Jul 18, 5:59 PM EDT | Special Weather Statement | ILN | Bracken, Mason, Robertson | 31 min |
| Jul 18, 6:19 PM EDT | Areal Flood Advisory | ILN | Grant, Owen, Pendleton | 86 min |
| Jul 18, 6:19 PM EDT | Special Weather Statement | ILN | Owen | 41 min |
| Jul 18, 7:16 AM EDT | Special Weather Statement | ILN | Clermont | 29 min |
| Jul 18, 7:50 AM EDT | Special Weather Statement | ILN | Brown | 25 min |
| Jul 18, 10:34 AM EDT | Excessive Heat Warning | ILN | Hamilton, Montgomery | 8 hr |
| Jul 18, 12:27 PM EDT | Special Weather Statement | ILN | Darke, Miami | 33 min |
| Jul 18, 12:56 PM EDT | Special Weather Statement | ILN | Miami | 34 min |
| Jul 18, 1:21 PM EDT | Areal Flood Advisory | ILN | Miami, Shelby | 114 min |
| Jul 18, 1:35 PM EDT | Special Weather Statement | ILN | Shelby | 25 min |
| Jul 18, 1:44 PM EDT | Special Weather Statement | ILN | Preble | 31 min |
| Jul 18, 1:50 PM EDT | Special Weather Statement | ILN | Logan | 25 min |
| Jul 18, 1:55 PM EDT | Special Weather Statement | ILN | Auglaize | 35 min |
| Jul 18, 1:58 PM EDT | Severe Thunderstorm Warning | ILN | Logan | 32 min |
| Jul 18, 2:00 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Shelby | 30 min |
| Jul 18, 2:03 PM EDT | Special Weather Statement | ILN | Madison | 27 min |
| Jul 18, 2:13 PM EDT | Special Weather Statement | ILN | Hardin | 32 min |
| Jul 18, 2:15 PM EDT | Areal Flood Advisory | ILN | Champaign, Logan, Shelby | 2 hr |
| Jul 18, 2:21 PM EDT | Severe Thunderstorm Warning | ILN | Hardin | 24 min |
| Jul 18, 2:33 PM EDT | Special Weather Statement | ILN | Greene, Madison | 27 min |
| Jul 18, 2:34 PM EDT | Areal Flood Advisory | ILN | Hardin, Logan | 86 min |
| Jul 18, 2:38 PM EDT | Areal Flood Advisory | ILN | Clark, Madison | 82 min |
| Jul 18, 2:46 PM EDT | Special Weather Statement | ILN | Hardin | 29 min |
| Jul 18, 2:49 PM EDT | Special Weather Statement | ILN | Warren | 26 min |
| Jul 18, 2:57 PM EDT | Special Weather Statement | ILN | Madison | 33 min |
| Jul 18, 2:59 PM EDT | Special Weather Statement | ILN | Delaware | 31 min |
| Jul 18, 3:05 PM EDT | Special Weather Statement | ILN | Shelby | 25 min |
| Jul 18, 3:13 PM EDT | Special Weather Statement | ILN | Warren | 32 min |
| Jul 18, 3:18 PM EDT | Special Weather Statement | ILN | Franklin | 27 min |
| Jul 18, 3:35 PM EDT | Special Weather Statement | ILN | Fairfield | 25 min |
| Jul 18, 3:36 PM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking | 84 min |
| Jul 18, 3:46 PM EDT | Special Weather Statement | ILN | Licking | 29 min |
| Jul 18, 3:49 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton, Warren | 41 min |
| Jul 18, 3:56 PM EDT | Special Weather Statement | ILN | Licking | 64 min |
| Jul 18, 4:06 PM EDT | Special Weather Statement | ILN | Hamilton | 24 min |
| Jul 18, 4:14 PM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton, Warren | 91 min |
Nearby
Flash Flood Warnings in Kentucky, 2012Flash Flood Warnings in Ohio, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.